# SDR 95ZZZZ119

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 278401005
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION IN MSP, FOUND THE LEFT WING RIB P/N 27-84010-005 TO HAVE ELONGATED HOLE AT HYDRAULIC LINE PASS THROUGH, FORWARD OF MAIN SPAR.  COMPLETED REPAIR TO LEFT WING RIB IAW FAIRCHILD ARP 57-20-9313 AND SRM.  (Z)
